Doctors Lounge - Fertility Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Male Sexual Disorders
Question: Immediate Aching During Sexual Arousal
|mgoldwaters - Mon Mar 21, 2005 1:56 am||
I have a problem with an aching pain in my testicles during sexual arousal. The symptoms appear to be very similar to "blue balls," but the problem is that the onset of pain occurs very quickly, sometimes less than fives minutes after I become aroused. What confuses me even more is that this only happens when I am with a real person, which leads me to believe that it may be psychological. My sexual experience with partners is severely hampered because of it. Also, the pain intensifies greatly during orgasm and for several seconds afterward before finally fading away. I'm not sure whether or not this is also a symptom of "blue balls." My testicles are often tender for several hours after this happens. If orgasm is not achieved, the pain usually takes one or two hours to dissipate.
I have no idea whether or not this is related to the above problem, but I figured I'd mention it anyway. I have a problem where If I don't drink enough water, or if I hold my urine for an extended period of time, the end of my stream will lurch and become very cloudy, putting sediment into the toilet. After this happens, I will experience a burning, and sometimes intense pain near my prostate and all the way up to the tip of my urethra. This will last anywhere between 15 minutes to an hour, and seems to go away faster if I drink lots of water after it happens. The reason I mention this is that if I don't achieve orgrasm after experiencing the above testicle pains, then the second problem will sometimes occur with great intensity the next time I urinate, regardless of how much water I've had or how long I hold my urine.
Any help or advice would be very much appreicated, as I have had to deal with both problems for many years.
|mgoldwaters - Fri Mar 25, 2005 12:52 pm||
Haha looks like I'm out of luck. I guess it's time to go to a doctor.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.